Boundedness of the Bragg-Dettman transmutation operator and applications.
Mathematische Zeitschrift, Tome 220 (1995) no. 1, pp. 37-58
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1995__220_1_174796,
author = {Peter Shi and Steve Wright},
title = {Boundedness of the {Bragg-Dettman} transmutation operator and applications.},
journal = {Mathematische Zeitschrift},
pages = {37--58},
year = {1995},
volume = {220},
number = {1},
zbl = {0840.35027},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__220_1_174796/}
}
Peter Shi; Steve Wright. Boundedness of the Bragg-Dettman transmutation operator and applications.. Mathematische Zeitschrift, Tome 220 (1995) no. 1, pp. 37-58. http://geodesic.mathdoc.fr/item/MZ_1995__220_1_174796/